RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 2, Pages 312–316 (Mi dan47398)  

MATHEMATICAL PHYSICS

On the optimal mathematical design of electromagnet systems

S. P. Krekoten, A. S. Leonov, V. G. Sukharevsky

Lomonosov Moscow State University, Institute of Nuclear Physics

Full text: PDF file (746 kB)
UDC: 517.948.35+539.125.4
Presented: А. Н. Тихонов
Received: 26.04.1985

Citation: S. P. Krekoten, A. S. Leonov, V. G. Sukharevsky, “On the optimal mathematical design of electromagnet systems”, Dokl. Akad. Nauk SSSR, 287:2 (1986), 312–316

Citation in format AMSBIB
\Bibitem{KreLeoSuk86}
\by S.~P.~Krekoten, A.~S.~Leonov, V.~G.~Sukharevsky
\paper On the optimal mathematical design of electromagnet systems
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 2
\pages 312--316
\mathnet{http://mi.mathnet.ru/dan47398}


Linking options:
  • http://mi.mathnet.ru/eng/dan47398
  • http://mi.mathnet.ru/eng/dan/v287/i2/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019